# SDR 2003FA0001261

- Difficulty date: November 28, 2003
- Submitted: December 19, 2003
- Operation: General aviation
- Aircraft: N447TF
- Make and model: Beech B300
- Aircraft serial: FL364
- System (JASC): 7500 · Engine Bleed Air System
- Part: Line
- Part number: 131823EM1360
- Condition: Leaking
- Location: Rt Bleed Air
- Part time: 199 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RT BLEED AIR LINE FAIL ANNUNCIATOR CAME ON, CLIMBING THROUGH FL 260.  INVESTIGATED AND TROUBLESHOT IAW MM 26-11-00.  FOUND SMALL HOLE IN BLEED AIR WARNING EVA TUBING IN FORWARD RT CABIN UNDERFLOOR AREA.  NO BLEED AIR LEAKS NOTED ADJACENT TO AREA DURING ENGINE GROUND RUNS.  TUBING NOT CHAFED ON ADJACENT STRUCTURE OR COMPONENTS.  SPLICE-REPAIRED TUBING IAW MM AND RETURNED TO SERVICE.  POSSIBLE TUBING MFG DEFECT, SECOND SIMILAR OCCURRENCE NOTED IN LATE MODEL AIRCRAFT.
